# SDR AMTA200700262

- Difficulty date: May 28, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Engine: Rroyce RB211535E4
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 7646B000
- Part serial: 11144910
- Condition: Unserviceable
- Location: Lt Engine
- Part time: 9,382 hours, 2,929 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG LT ENG ANTI-ICE DISPLAYED AND ENGINE ANTI-ICE VALVE LIGHT.  REMAINED ILLUMINATED WITH SWITCH ON.  REMOVED AND REPLACED LT ENG ANTI-ICE VALVE IAW AMM 30-21-03-4.  OPS CHECK NORMAL.  (K)
